Is there a relation to this and liver or kidney disease? I have this every day now -especially at night . Meds- none new but I do take atenolol rapid heart beat .Ambien. lipitor, prozac.325 mg. aspirin, daily. The finger tips bother me most. Both hands started at the same time so I doubt because of this that it would be carpal tunnel? i was tested for diabetes recently and it was negative =.there is a family history . Help i am really itchy- have had some bumps ( ratches) but it is not always present along with symptoms. I have used benedryl and hydrocortisone creams some with mild relief, Any help would be appreciated. Thanks
Sue: What would make you think it is related to kidney or liver. I take atenolol as well as several other meds similar to yours. How long has it been since you had labs done? The lab work always shows you Liver Function test and Kidneys as well. They seem to come together. You may just have an allergic reaction to some med. I've had those before only a prescription antihistimine worked. Plus finding out what the source of the allergie was. Yes part of liver problems involve itching, when your biliruben goes up. I'm not an expert. Just offering my opinion. Take Care cat
it could be one of your meds or all of them. it sounds like you are having a reaction to one of your meds check them out online. go to google and type in the med and see if one can cause the reaction. i don't think it is liver or kidney but diabetes can cause itching. call your doc.
it could be that you are allergic to something around you. do you have pets or a mild allergy?
my hands swell and tingle when i come in contact/ get near latex. or when i come in range of anything I'm allergic to.
just jot down what you are doing when this hits. you will find your source soon.
or you can go to a doctor that will test you for allergies.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.